BibTeX record journals/adcm/Temlyakov01

download as .bib file

@article{DBLP:journals/adcm/Temlyakov01,
  author    = {Vladimir N. Temlyakov},
  title     = {Greedy algorithms in Banach spaces},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {3},
  pages     = {277--292},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016657209416},
  doi       = {10.1023/A:1016657209416},
  timestamp = {Sun, 28 May 2017 13:20:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/Temlyakov01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics